MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; PHASEAL ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; PHASEAL ADMINISTRATION SET
Catalog Number 515100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported during use that the bd phaseal¿ protector p14 does not fit appropriately into the vial neck and it is not stable, moves and tends to get easily disconnected and cause leakage.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Results: bd received one unopened sample in support of the customer¿s complaint.Visual inspection shows no defects.The protector fits properly the vial and no leak was found.No quality notifications or other events were found during device history record review (assembly and molding lots evaluated).Several tests and inspections are carried out to avoid faulty parts.Among them, functionality test is performed.During this tests, if protector does not fit the vial, it would be notice by the operator.Conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure mode.The root cause is indeterminate.Based on the low severity and frequency of the defect (according to ps-001), it was determined that no capa is required.

Brand Name
BD PHASEAL¿ PROTECTOR P14
Common Device Name
PHASEAL ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7175628
Report Number3003152976-2017-00229
Device Sequence Number868985
Product Code ONG
UDI-Device Identifier00382905151002
UDI-Public00382905151002
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Catalogue Number515100
Device Lot Number1603035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;